# SDR IPXA2016101709502

- Difficulty date: October 16, 2016
- Submitted: October 19, 2016
- Operation: Air carrier
- Aircraft: N279UP
- Make and model: Doug MD-11F
- Aircraft serial: 48573
- Aircraft time: 68,359 hours, 12,591 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Damaged
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FWD CORNER OF L1 DOOR CATCHING CAUSING DOOR SKIN DAMAGED.  REPAIR MADE PER EO MD11-5210-62155-C. MAJOR REPAIR.
